Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243759] of Jianfeng Lu

Papers Published

  1. Lin, L; Lu, J; Ying, L, Fast construction of hierarchical matrix representation from matrix-vector multiplication, Journal of Computational Physics, vol. 230 no. 10 (2011), pp. 4071-4087, ISSN 0021-9991 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We develop a hierarchical matrix construction algorithm using matrix-vector multiplications, based on the randomized singular value decomposition of low-rank matrices. The algorithm uses O(logn) applications of the matrix on structured random test vectors and O(nlogn) extra computational cost, where n is the dimension of the unknown matrix. Numerical examples on constructing Green's functions for elliptic operators in two dimensions show efficiency and accuracy of the proposed algorithm. © 2011 Elsevier Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320